On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions)

V M Babich, D B Dement'ev, B A Samokish, V P Smyshlyaev

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)3623--3631
Number of pages9
JournalJournal of Mathematical Sciences N.Y.
Volume111
Publication statusPublished - 2002

Cite this

Babich, V. M., Dement'ev, D. B., Samokish, B. A., & Smyshlyaev, V. P. (2002). On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions). Journal of Mathematical Sciences N.Y., 111, 3623--3631.

On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions). / Babich, V M; Dement'ev, D B; Samokish, B A; Smyshlyaev, V P.

In: Journal of Mathematical Sciences N.Y., Vol. 111, 2002, p. 3623--3631.

Research output: Contribution to journalArticle

Babich, VM, Dement'ev, DB, Samokish, BA & Smyshlyaev, VP 2002, 'On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions)', Journal of Mathematical Sciences N.Y., vol. 111, pp. 3623--3631.
Babich, V M ; Dement'ev, D B ; Samokish, B A ; Smyshlyaev, V P. / On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions). In: Journal of Mathematical Sciences N.Y. 2002 ; Vol. 111. pp. 3623--3631.
@article{a617c02178ad4598ae9f8b9e8bf82f59,
title = "On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions)",
author = "Babich, {V M} and Dement'ev, {D B} and Samokish, {B A} and Smyshlyaev, {V P}",
year = "2002",
language = "English",
volume = "111",
pages = "3623----3631",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",

}

TY - JOUR

T1 - On the scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions)

AU - Babich, V M

AU - Dement'ev, D B

AU - Samokish, B A

AU - Smyshlyaev, V P

PY - 2002

Y1 - 2002

M3 - Article

VL - 111

SP - 3623

EP - 3631

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

ER -